Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 199, NWS St. Louis, MO

May 25, 2008Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 7:18 PM CDT for Saint Charles County, Warren County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 7:18 PM CDT (00:18 UTC)
Expired
May 25, 2008, 8:15 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 20 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:20 PM CDTHAIL 1.755 S Wright City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 25, 3:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 955 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
955 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 260018
SVRLSX
MOC183-219-260115-
/O.NEW.KLSX.SV.W.0199.080526T0018Z-080526T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 815 PM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE. THIS STORM WAS LOCATED 5 MILES NORTH OF
  MARTHASVILLE...OR 9 MILES SOUTH OF WRIGHT CITY...AND MOVING EAST AT
  16 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW MELLE...
  WENTZVILLE...
  DEFIANCE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED IN THE WARRENTON 
AREA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3889 9088 3888 9085 3888 9081 3891 9081
      3892 9079 3875 9071 3863 9074 3860 9077
      3864 9113 3882 9116
TIME...MOT...LOC 0018Z 268DEG 14KT 3870 9104

$$

TILLY
2 follow-up statements
000 
WWUS53 KLSX 260049
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT SUN MAY 25 2008

MOC183-219-260115-
/O.CON.KLSX.SV.W.0199.000000T0000Z-080526T0115Z/
ST. CHARLES MO-WARREN MO-
748 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN WARREN AND WESTERN ST. CHARLES COUNTIES...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR NEW MELLE...OR ABOUT 6 MILES
SOUTHWEST OF WENTZVILLE...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DEFIANCE...LAKE ST. LOUIS AND DARDENNE PRAIRIE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AT 
WARRENTON THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3889 9088 3888 9085 3888 9081 3891 9081
      3892 9079 3875 9071 3863 9074 3860 9077
      3864 9113 3882 9116
TIME...MOT...LOC 0048Z 261DEG 23KT 3874 9088

$$

GKS
000 
WWUS53 KLSX 260116
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT SUN MAY 25 2008

MOC183-219-260126-
/O.EXP.KLSX.SV.W.0199.000000T0000Z-080526T0115Z/
ST. CHARLES MO-WARREN MO-
816 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN AND WESTERN ST.
CHARLES COUNTIES EXPIRES AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY AND NO 
LONGER APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM

LAT...LON 3889 9088 3888 9085 3888 9081 3891 9081
      3892 9079 3875 9071 3863 9074 3860 9077
      3864 9113 3882 9116
TIME...MOT...LOC 0049Z 261DEG 23KT 3874 9087

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 25, 5:55 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT SUN MAY 25 2008

.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/

WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.

STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.

DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.

BRITT

&&

.AVIATION...
/552 PM CDT SUN MAY 25 2008/
FOR THE 00Z TAFS...
ISOLATED SEVERE THUNDERSTORMS CONTINUED ACROSS THE AREA LATE THIS
AFTERNOON. AT THIS TIME, NONE OF THE THUNDERSTORMS ARE AFFECTING
THE TAF SITES. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
10 PM. COLD FRONT OVER THE GREAT PLAINS WILL MOVE INTO NORTH MO BY
LATE AFTERNOON MEMORIAL DAY.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR AUDRAIN-KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 4:43 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
443 PM CDT SUN MAY 25 2008

...FLASH FLOOD WATCH UNTIL 1 PM CDT MONDAY FOR NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS...

THIS HAZARDOUSWEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA WELL
INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL
UP TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WIND GUSTS
OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSBILE.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE REGION.
THE MOST LIKELY LOCATION WILL BE ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS WHERE HEAVY RAINFALL MAY OCCUR OVER SATURATED SOILS
WHERE HEAVY RAINFALL OCCURRED LAST NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...AND POSSIBLY AGAIN ON
MONDAY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO
REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, May 25, 6:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 SE EDEN               38.09N  89.63W
05/25/2008  M0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

            HAIL STARTED AROUND 430 PM AND CONTINUED ON AND OFF
            THROUGH ALMOST 500 PM

&&

EVENT NUMBER 00126

FGLASS
Local storm report, May 25, 6:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FLOOD            5 SE RED BUD            38.16N  89.93W
05/25/2008                   RANDOLPH           IL   CO-OP OBSERVER

            WATER UP TO 8 INCHES DEEP ON SOME ROADS

&&

EVENT NUMBER 00127

FGLASS
Local storm report, May 25, 7:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      WATERLOO                38.33N  90.16W
05/25/2008                   MONROE             IL   EMERGENCY MNGR

            AHNE RD CLOSED DUE TO A CULVERT GETTING WASHED
            OUT...NUMEROUS BASEMENTS FLOODED IN WATERLOO

&&

EVENT NUMBER 00128

MILLER
Local storm report, May 25, 7:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     WATERLOO                38.33N  90.16W
05/25/2008                   MONROE             IL   EMERGENCY MNGR

            NUMEROUS TREES UPROOTED THROUGHOUT COUNTY

&&

EVENT NUMBER 00130

MILLER
Local storm report, May 25, 7:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             1 S WARRENTON           38.81N  91.14W
05/25/2008  M0.88 INCH       WARREN             MO   PUBLIC

            STARTED AT 658 PM AND STILL OCCURING AT 703 PM

&&

EVENT NUMBER 00131

FGLASS
Local storm report, May 25, 7:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             STEELEVILLE             38.01N  89.66W
05/25/2008  E0.88 INCH       RANDOLPH           IL   PUBLIC

            BEGAN AROUND 445 PM AND LASTED FOR SEVERAL MINUTES

&&

EVENT NUMBER 00132

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike52 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 25, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls49 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington41 min
May 25, 8:26 PM CDTSevere Thunderstorm WarningLSXSaint Louis34 min
May 25, 8:30 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Reynolds, Washington45 min
May 25, 8:32 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery40 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis64 min
May 25, 8:58 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Saint Charles, Warren4 hr
May 25, 9:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington42 min
May 25, 9:09 PM CDTFlash Flood WarningLSXSaint Charles4 hr
May 25, 9:09 PM CDTTornado WarningLSXWarren30 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
May 25, 11:19 PM CDTRiver Flood WarningLSXLincoln22 hr
May 26, 12:59 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren4 hr
May 26, 2:31 AM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage44 min
May 26, 3:03 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
May 26, 5:06 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren20 hr
May 26, 5:18 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis6 hr
May 26, 12:08 PM CDTRiver Flood WarningLSXGasconade, Montgomery34 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXLincoln48 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXSaint Charles9 hr
May 26, 5:11 PM CDTRiver Flood WarningLSXJefferson, Saint Louis52 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.